# SDR DL72W020255

- Difficulty date: March 4, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 61,927 hours, 42,001 cycles
- Engine: Pwa JT8D15A
- Engine time: 74,766 hours, 49,350 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15HHK
- Part serial: 687475
- Condition: Fire
- Location: Nr 2
- Part time: 74,766 hours, 49,350 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, E

## Discrepancy

NUMBER 2 ENGINE FIRE IN FLIGHT.  FIRE HANDLES PULLED, BOTTLES DISCHARGED.  REPLACED ENGINE.
